Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 7, Pages 577-590

Nonmonotone impulse effects in second-order periodic boundary value problems

1Department of Mathematics, Palack University, Tomkova 40, Olomouc 77200, Czech Republic
2Mathematical Institute, Academy of Sciences of the Czech Republic, Žitná 25, Praha 1 11567, Czech Republic

Received 23 September 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Irena Rachůnková and Milan Tvrdý, “Nonmonotone impulse effects in second-order periodic boundary value problems,” Abstract and Applied Analysis, vol. 2004, no. 7, pp. 577-590, 2004.